Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 245650, 10 pages
http://dx.doi.org/10.1155/2014/245650
Research Article

Global Dynamics of a Host-Vector-Predator Mathematical Model

1Faculty of Science, Jiangsu University, Zhenjiang, Jiangsu 212013, China
2Department of Mathematics, Shaoxing University, Shaoxing, Zhejiang 31200, China
3School of Finance and Economics, Jiangsu University, Zhenjiang, Jiangsu 212013, China

Received 18 April 2014; Accepted 2 July 2014; Published 22 July 2014

Academic Editor: Peter G L Leach

Copyright © 2014 Fengyan Zhou and Hongxing Yao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fengyan Zhou and Hongxing Yao, “Global Dynamics of a Host-Vector-Predator Mathematical Model,” Journal of Applied Mathematics, vol. 2014, Article ID 245650, 10 pages, 2014. doi:10.1155/2014/245650